All Title Author
Keywords Abstract


Exponential Decay Rate of the Perturbed Energy of the Wave Equation with Zero Order Term

DOI: 10.4236/apm.2011.15049, PP. 276-279

Keywords: Perturbed Energy, Compactness Uniqueness Argument

Full-Text   Cite this paper   Add to My Lib

Abstract:

In this paper, we consider the wave equation with zero order term. We use the compactness uniqueness argument and some result of I. Lasiecka and D. Tataru in [4] to prove, directly, the exponential decay rate of the perturbed energy.

References

[1]  S. Feng and X. Feng, “Nonlinear Internal Damping of Wave Equations with Variable Coefficients,” Acta Mathematica Sinica, Vol. 20, No. 6, 2004, pp. 1057-1072. doi:10.1007/s10114-004-0394-3
[2]  Y. Guo and P. F. Yao, “Stabilization of Euler-Bernoulli Plate Equation with Variable Coefficients by Nonlinear Boundary Feedback,” Journal of Mathematical Analysis and Applications, Vol. 317, No. 1, 2006, pp. 50-70. doi:10.1016/j.jmaa.2005.12.006
[3]  V. Komornick and E. Zuazua, “A Direct Method for Boundary Stabilization of the Wave Equation,” Journal de Mathématiques Pures et Appli-quées, Vol. 69, 1990, pp. 33-54.

Full-Text

comments powered by Disqus